Aequationes mathematicae

, Volume 81, Issue 3, pp 201–208

On the equality and comparison problem of a class of mean values

Article
  • 50 Downloads

Abstract

Let \({I\subset \mathbb {R}}\) be a nonvoid open interval. A function \({K:I^2\to I}\) is called an M-conjugate mean if there exists \({(p,q)\in [0,1]^2}\) and a continuous strictly monotone real valued function \({\varphi}\) on I such that
$$K(x,y)=\varphi^{-1}(p\varphi(x)+q\varphi(y)+(1-p-q)\varphi(M(x,y)))=:M_ \varphi^{(p,q)}(x,y)$$
holds for all \({x,y\in I}\). In this paper, we investigate the equality and comparison problem in the class of M-conjugate means, in the case when
$$M(x,y):=\min\{x,y\}\quad (x,y\in I)$$
.

Mathematics Subject Classification (2000)

39B22 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Daróczy Z., Dascǎl J.: On the equality problem of conjugate means. Results Math. 58(1–2), 69–79 (2010)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Daróczy, Z., Páles, Zs.: A characterization of nonconvexity and its applications in the theory of quasi-arithmetic means. In: Bandle, C., Gilányi, A., Losonczi, L., Plum, M., Páles, Zs. (eds.) Inequalities and Applications, vol. 157 (Noszvaj, 2007). Birkhäuser (2008)Google Scholar
  3. 3.
    Maksa Gy., Páles Zs.: Remarks on the comparison of weighted quasi-arithmetic means. Colloq. Math. 120(1), 77–84 (2010)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Makó Z., Páles Zs.: On the equality of generalized quasi-arithmetic means. Publ. Math. Debrecen 72(3–4), 407–440 (2008)MathSciNetMATHGoogle Scholar

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  1. 1.Institute of MathematicsUniversity of DebrecenDebrecenHungary

Personalised recommendations